# SDR ABXA20131031638

- Difficulty date: October 31, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21020253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BEHIND FWD LOWER CARGO AT FUSELAGE STATION 742 STRINGER 38L - STRINGER 39L SHEAR TIE CORRODED.  INSTALLED SHEER TIE IN FWD LOWER CARGO AT STATION 742 BETWEEN 538L & 539L IAW B767 SRM 51-40-02.  LEVEL 2 CORRODED, LOC FROM 742, LOC FROM 538L TO 539L, PN 140T21020253, PN SHEAR TIE, SN NSN.  AIRCRAFT WAS GROUNDED.
